# SDR 2021FA0000238

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Aircraft: N22HF
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: AB382585
- Condition: Loose
- Location: Magneto
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO CONTACT POINTS NYLON ARM, LOOSE NOT RIVETED CORRECTLY. TOOK MOVIE AND SENDING ALSO FOR EASY UNDERSTANDING. WAS DISCOVER AT IRAN OF MAGNETO. SINCE TOTAL TIME IS NOT ALLOWING A ZERO SINCE "NEW" WITHIN THIS SDR, HAD PUT A ONE IN THE TT AND CYCLES. ALSO, SINCE CANNOT DO A UNIQUE # FOR THIS SDR, PUT AN AIRCRAFT N# FOR TRACEABILITY. TROPIC AIRPOWER HAS SEEN THIS LOOSE RIVETING ON THE CONTACT OF THE POINT ARM BEFORE ALSO. QUALITY CONTROL IS INSUFFICIENT.
